Existence and continuous dependence for a class of neutral functional differential equations

Tom 64 / 1996

Loris Faina Annales Polonici Mathematici 64 (1996), 215-226 DOI: 10.4064/ap-64-3-215-226


A general result on existence and continuous dependence of the solution for a quite wide class of N.F.D.E. is given. Further, an abstract equivalence is proved for three different formulations of N.F.D.E.


  • Loris Faina

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek